# SDR CALA2014030390502

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 74,869 hours, 10,353 cycles
- Engine: Pwa PW4090
- Engine time: 3,200 hours, 21,829 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG EEC C1 RT ENG CONTROL IS IN A TIME LIMITED DISPATCH CONDITION.  ENG CONTROL SYS IS OPERATING WITH REDUCED REDUNDANCY.  STATUS  MSG 01- NOT ACTIVE CRUISE MODE DEPENDENT. EEC RT ENG T2 SIGNAL DOES NOT AGREE WITH TOTAL AIR TEMPERATURE SIGNALS FROM AIR DATA INERTIAL REFERENCE UNIT & SECONDARY ATTITUDE AIR DATA REFERENCE UNIT. DB EEC RT ENG CH A MSG 02  ACTIVE CRUISE MODE DEPENDENT.  MSG 7762082 INACTIVE ER MODE MSG 7762082 ACTIVE ER MODE.  AHM SHOWS FIRST LEG THIS FAULT & SHOWED TEMP DIFFERENCE BETWEEN LT & RT ENG.  THIS NOSE COWL HAS JUST BEEN REPLACED SO WILL REQUIRE TROUBLE SHOOTING IAW FIM 77-11-815. ON GND BOTH INDICATIONS WITHIN 2 DEGREES OF TAT. PLACARD PLACED NEXT TO EEC SWITCH
